Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Conditions of Invariance and Decoupling for Continuous-time or Discrete-time General Nonlinear Systems
Yuh YAMASHITAMasasuke SHIMA
Author information
JOURNALS FREE ACCESS

1990 Volume 3 Issue 9 Pages 277-286

Details
Abstract

In our previous paper 4) -12), we have studied “Theory of Invariance” for nonlinear continuous-time systems with their inputs appearing linearly. The aim of this paper is to derive necessary and sufficient conditions that inputs never effect outputs (so called conditions of “Invariance”) for nonlinear discrete-time and continuous-time systems without the assumption of linearity in inputs. Applying these conditions to the decoupling problem, we obtained necessary and sufficient conditions which yield decoupling control laws for both the continuous-time systems and the discrete-time systems. The conditions of decoupling given by van der Schaft 13) and Grizzle 14) via geometric approach are different in forms from ours. But, it seems difficult to derive control laws from their conditions because the integration of partial deferential equations is needed there.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top